# SDR AALA20100617AFW01

- Difficulty date: June 17, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 72,694 hours, 11,550 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LOCAL CORROSION WAS FOUND ON THE STA 347 FLOORBEAM UPPER CAP BETWEEN RBL 54.5 AND RBL 68.25. THE CORROSION WAS CENTRALIZED AROUND NUT PLATE SCREW HOLES ON THE FLANGE OF THE INNER CHORD. ALL CORROSION WAS REMOVED BY BLENDING. THE BLENDS WERE REINFORCED USING A REPAIR STRAP OF 0.050Â€? CRES 301 Â½ HARD / STAINLESS STEEL UNDER ENGINEERING AUTHORIZATION B767-53-011246.
